MathSciNet Relay Station
MathSciNet bibliographic data
MR2417448 81T45 (57R56)
Kreck, Matthias; Teichner, Peter Positivity of topological field theories in dimension at least 5. J. Topol. 1 (2008), no. 3, 663–670.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement